# SDR AT9900471

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT BS 218 CORRODED.  FABRICATED SUPPORT ANGLE AND INSTALLED IAW DC9 SRM 51-10-2, 53-01 FIG 2, AND 51-10-4.
